# SDR AALA20130304009

- Difficulty date: February 28, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 56,943 hours, 7,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Light Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 FLIGHT ATTENDANT PANEL EMERGENCY LIGHT SWITCH GUARD BROKEN.  REPLACED SWITCH GUARD.  OPS CHECK NORMAL.
